# SDR ARWA980902

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 10113851
- Aircraft serial: 1133
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 801813
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING GEAR EXTENSION GOT 3 GREEN, RED DOOR AND IN TRANS, LIGHT ALSO GOT RT GEAR DOOR LIGHT ON F/E ANUNCIATOR.  FOUND RT GEAR DOOR PROX SWITCH BROKEN.  REMOVED AND REPLACED PROX SWITCH AND CONDUIT IAW 32-6-1, OPS CHECK NORMAL.
